Alert archive / Alabama / River Flood Warnings in 2009

River Flood Warning 9, NWS Birmingham, AL

January 6, 20099 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Jan 6, 2009, 8:06 PM CST for 9 counties in Alabama. It took effect at Jan 6, 2009, 8:53 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2009, 8:06 PM CST (02:06 UTC)
In effect from
Jan 6, 2009, 8:53 PM CST
Expired
Jan 7, 2009, 1:47 PM CST
In force
17 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Calhoun County, AL, Cherokee County, AL, Chilton County, AL, Coosa County, AL, Elmore County, AL, Etowah County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Gadsden (GAPA1).

Action stage
511 ft
Minor stage
511 ft
Moderate stage
514 ft
Major stage
517 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02400500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KBMX 070206
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL 
806 PM CST TUE JAN 06 2009

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

CAHABA RIVER NEAR CAHABA HEIGHTS AFFECTING BIBB...JEFFERSON AND 
SHELBY COUNTIES. COOSA RIVER AT GADSDEN AFFECTING CALHOUN...CHEROKEE...CHILTON...COOSA...ELMORE...ETOWAH...SHELBY...ST. CLAIR AND TALLADEGA COUNTIES. AND COOSA RIVER AT CHILDERSBURG AFFECTING CHILTON...COOSA...ELMORE...SHELBY AND TALLADEGA COUNTIES.

.HEAVY RAINFALL OF (GIVE BASIN AMOUNTS) INCHES HAS OCCURRED SINCE 
(GIVE DAY OF WEEK) OVER THE (GIVE BASIN NAME/S) DRAINAGE (BASIN)...
AND A FLOOD WARNING IS NOW IN EFFECT FOR THE (GIVE RIVER OR STREAM 
NAME/S).

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

ALC007-073-117-071406-
/O.NEW.KBMX.FL.W.0008.090107T0208Z-090109T0300Z/
/CHGA1.1.ER.090107T0208Z.090107T1800Z.090108T0300Z.NO/
806 PM CST TUE JAN 06 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* UNTIL THURSDAY EVENING...
* AT  7:30 PM TUESDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.4 FEET BY TOMORROW EARLY AFTERNOON . THE RIVER WILL
  FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING .
* IMPACT...AT 17.0 FEET...FLOODING OF SOME COMMERCIAL PROPERTY IN THE
  AREA BEGINS AT STAGES NEAR 18 FEET

$$

ALC015-019-021-037-051-055-115-117-121-071405-
/O.NEW.KBMX.FL.W.0009.090107T0253Z-090108T1714Z/
/GAPA1.1.ER.090107T0253Z.090107T1200Z.090107T1714Z.NO/
806 PM CST TUE JAN 06 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR THE COOSA RIVER AT GADSDEN.
* UNTIL THURSDAY MORNING...
* AT  7:30 PM TUESDAY THE STAGE WAS 510.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 511.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 511.7 FEET BY TOMORROW MORNING . THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW LATE MORNING .
* IMPACT...AT 512.0 FEET...SOME RESIDENTIAL FLOODING BEGINS IN THE 
  GADSDEN AREA WHEN THE COOSA RIVER REACHES 512 FEET

$$

ALC021-037-051-117-121-071405-
/O.NEW.KBMX.FL.W.0010.090107T1800Z-090108T1800Z/
/CHLA1.1.ER.090107T1800Z.090107T1800Z.090107T1800Z.NO/
806 PM CST TUE JAN 06 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR THE COOSA RIVER AT CHILDERSBURG.
* FROM WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON...
* AT  7:30 PM TUESDAY THE STAGE WAS 400.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 402.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON .
* IMPACT...AT 402.0 FEET...FLOODING OF LOW LYING AREAS BEGINS AT 402 
  FEET.  AT 404 FEET FLOODING OF SOME LOW LYING ROADS IN THE AREA 
  BEGINS...AND THE YARDS OF SOME HOMES NEAR THE RIVER BECOME FLOODED

$$
2 follow-up statements
000 
WGUS84 KBMX 071556
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
956 AM CST WED JAN 07 2009


...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER AT GADSDEM
BUT IS CANCELLED FOR THE COOSA RIVER AT CHILDERSBURG...

.LEVELS ARE BEGINNING TO FALL ON THE UPPER COOSA RIVER AT 
GADSDEN...AND ARE NOT EXPECTED TO BE AS GREAT AS EARLIER 
FORECAST FARTHER DOWNSTREAM. THEREFORE THE FLOOD WARNING FOR
THE COOSA RIVER AT CHILDERSBURG HAS BEEN CANCELLED.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

ANOTHER STATEMENT WILL BE ISSUED LATER TODAY.

ALC015-019-021-037-051-055-115-117-121-080356-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-090108T1430Z/
/GAPA1.1.ER.090107T0322Z.090107T0800Z.090107T1430Z.NO/
956 AM CST WED JAN 07 2009

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER AT GADSDEN.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 511 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 511 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 511 FEET...LOW LYING FARMLANDS IN THE GADSDEN AREA 
  FLOOD.

$$

ALC021-037-051-117-121-071626-
/O.CAN.KBMX.FL.W.0010.000000T0000Z-090108T1800Z/
/CHLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 AM CST WED JAN 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER AT CHILDERSBURG.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 401 FEET. 
* FLOOD STAGE IS 402 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 401.6 FEET 
  THIS EVENING.
* IMPACT...AT 402 FEET...FLOODING OF LOW LYING AREAS BEGINS.

$$
000 
WGUS84 KBMX 071947
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
147 PM CST WED JAN 07 2009


...THE FLOOD WARNING IS CANCELLED FOR THE COOSA RIVER AT GADSDEN...

.THE COOSA RIVER HAS DROPPED BELOW FLOOD STAGE AT GADSDEN...
AND THE FLOOD WARNING IS NO LONGER IN EFFECT THERE.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN 
AROUND...DONT DROWN. 

THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.

ALC015-019-021-037-051-055-115-117-121-072017-
/O.CAN.KBMX.FL.W.0009.000000T0000Z-090108T1430Z/
/GAPA1.1.ER.090107T0322Z.090107T0800Z.090107T1430Z.NO/
147 PM CST WED JAN 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER AT GADSDEN.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 510.8 FEET. 
* FELL BELOW FLOOD STAGE AT 8:30 AM WEDNESDAY.
* FLOOD STAGE IS 511 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 509.5 FEET BY 
  TOMORROW MORNING .
* IMPACT...AT 511 FEET...LOW LYING FARMLANDS IN THE GADSDEN AREA 
  BEGIN TO FLOOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 6, 6:00 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Jan 6, 6:00 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CST TUE JAN 6 2009

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM...TONIGHT

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF CENTRAL ALABAMA
THIS AFTERNOON. CURRENTLY...A WARM FRONT IS DRAPED ACROSS NORTHEAST
CENTRAL ALABAMA...NORTH OF A LINE FROM GADSDEN TO BIRMINGHAM...TO A
SURFACE LOW AND COLD FRONT ACROSS WESTERN ALABAMA. AT THIS
TIME...COLD FRONT HAS PUSHED EAST OF A LINE FROM TUSCALOOSA TO
MERIDIAN MISSISSIPPI. THIS STORM SYSTEM WILL CONTINUE TO SLOWLY
SHIFT EASTWARD TONIGHT...SPREADING SHOWERS AND THUNDERSTORMS
EASTWARD AS WELL. AHEAD OF THIS SYSTEM...ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP IN A MOIST AND UNSTABLE
ENVIRONMENT. LOCATIONS ACROSS THE SOUTH THIS AFTERNOON WARMED INTO
THE MID 70S...AND SCATTERED SHOWERS ARE DEVELOPING ACROSS THE
SOUTHEASTERN HALF OF THE FORECAST AREA.

THERE IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALONG THE
FRONT. IF ANY STORMS CAN GET GOING ACROSS THE SOUTHEAST...A FEW OF
THOSE COULD ALSO BE STRONG TO SEVERE. SEE BHMHWOBMX FOR FURTHER
DETAILS ON THE SEVERE THREAT.

14

.LONG TERM...WEDNESDAY THROUGH MONDAY.

LOOKS LIKE ANOTHER SHORT WAVE WILL PASS THROUGH ON WEDNESDAY...THE
FINAL KICK TO CLEAR US OUT. A FEW SHOWERS ARE EXPECTED DURING THE
DAY. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT IS A TEMPERATURE
FORECAST AND USED A BLEND OF GUIDANCE...THICKNESS AND GENEROUS
TWEAKING TO GET AVERAGE TO SLIGHTLY ABOVE AVERAGE TEMPERATURES.

HIGH PRESSURE WILL SHIFT OFF THE EAST COAST FRIDAY NIGHT WITH
MODEST RETURN FLOW AHEAD OF ANOTHER COLD FRONT WHICH IS SCHEDULED
TO ARRIVE ON SATURDAY. A FEW SCATTERED SHOWERS WILL BE POSSIBLE
FROM LATE SATURDAY MORNING THROUGH THE EARLY EVENING. THE AIRMASS
BEHIND THIS FRONT SHOULD BE COOL ENOUGH TO KEEP US AT OR SLIGHTLY
BELOW CLIMATOLOGICAL AVERAGE THROUGH MONDAY.

SOME UNCERTAINTIES WITH PRECIPITATION CHANCES AT THE END OF THE
PERIOD. THE GFS CONTINUES ADVERTISING A LOW COMING OUT OF THE
WESTERN GULF BRINGING US ANOTHER GOOD ROUND OF RAIN...OR SOMETHING
WINTRY...ON TUESDAY...WHILE THE ECMWF KEEPS US DRY. ENSEMBLES TEND
TO FAVOR THE ECMWF HERE.

88

&&

.AVIATION...00Z TAF DISCUSSION.

A LINE OF SHOWERS WILL IMPACT MGM AND TOI THROUGH 02Z LIKELY
RESULTING IN NORTHWESTERLY WIND UP TO 30 KT...AND BRIEF HEAVY
RAINFALL.  BEHIND THE LINE LIGHT TO MODERATE RAINFALL WILL CONTINUE
AT ALL SITES FOR MOST OF THE NIGHT WITH NORTHWESTERLY FLOW LESS THAN
10 KNOTS.  CEILINGS WILL RANGE FROM 500 TO 2000 FEET OVERNIGHT.
TOMORROW...ONLY LIGHT RAIN WILL LINGER AND CEILINGS WILL GRADUALLY
IMPROVE.  WINDS WILL INCREASE TO AROUND 10 KNOTS ACROSS ALL OF
CENTRAL ALABAMA WITH GUSTS UP TO 20 KNOTS.  BY 00Z ALL CEILINGS
SHOULD BE ABOVE 6000 FEET.

12/SIRMON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     47  51  33  52  32 / 100  50  10  10   0
ANNISTON    49  54  35  54  33 / 100  50  10  10   0
BIRMINGHAM  47  52  38  55  36 / 100  40  10  10   0
TUSCALOOSA  47  54  37  58  35 / 100  30   0   0   0
CALERA      48  53  37  57  36 / 100  40   0   0   0
AUBURN      53  56  38  57  37 / 100  50   0   0   0
MONTGOMERY  54  57  36  61  37 / 100  40   0   0   0
TROY        55  59  39  63  34 /  90  30   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM TODAY NORTH OF LINE FROM
ALICEVILLE...TO BIRMINGHAM...TO CENTRE.
LAKE WIND ADVISORY UNTIL 9PM TONIGHT SOUTH OF A LINE FROM
LIVINGSTON...TO CLANTON...TO LAFAYETTE.

&&
Hazardous weather outlook, Jan 6, 7:32 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CST TUE JAN 6 2009

ALZ011>015-017>050-080135-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
732 PM CST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A FEW STRONG STORMS WILL BE POSSIBLE OVERNIGHT ACROSS THE SOUTHEAST
SECTIONS AS A COLD FRONT MOVES THROUGH THE AREA.  WINDS 30 TO 35
MPH WILL BE POSSIBLE.

FLOODING WILL CONTINUE ACROSS A LARGE SECTION OF THE NORTH AS RECENT
HEAVY RAINS HAVE CAUSED NUMEROUS ROAD CLOSURES AND WATER TO COVER
MANY ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DUE TO THE RECENT HEAVY RAINFALL SOME FLOODING IN COUNTIES
ACROSS THE NORTH WILL PERSIST INTO WEDNESDAY.  IN ADDITION...
MINOR FLOODING WILL CONTINUE...MAINLY ALONG THE TOMBIGBEE AND BLACK
WARRIOR RIVER BASINS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NECESSARY TONIGHT AND WEDNESDAY...MAINLY DUE TO FLOODING.

KSL

In the hours before

Special weather statement, Jan 6, 4:54 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CST TUE JAN 6 2009

ALZ025-035-036-041-043-062345-
AUTAUGA-CHILTON-COOSA-ELMORE-SHELBY-
454 PM CST TUE JAN 6 2009

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...CHILTON...COOSA...ELMORE
AND SHELBY COUNTIES UNTIL 545 PM CST...

AT 451 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR CLANTON...MOVING EAST AT 45 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOMAX.
  GAP OF THE MOUNTAIN.
  LAY LAKE DAM.
  DOLLAR.
  MARBLE VALLEY.
  MORIAH.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

17/KLAWS
Special weather statement, Jan 6, 5:04 PM CST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CST TUE JAN 6 2009

ALZ019-021-027>029-062345-
CALHOUN-CLAY-CLEBURNE-RANDOLPH-TALLADEGA-
504 PM CST TUE JAN 6 2009

...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CLAY...CLEBURNE...RANDOLPH
AND TALLADEGA COUNTIES UNTIL 545 PM CST...

AT 504 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PIEDMONT TO WALDO...OR
ALONG A LINE EXTENDING FROM PIEDMONT TO 6 MILES SOUTH OF TALLADEGA...
MOVING EAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ANNISTON METRO AIRPORT.
  OAK HILL.
  GUNTHERTOWN.
  BORDEN SPRINGS.
  MARS HILLS.
  CHALAFINNEE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10/ARM
Local storm report, Jan 6, 5:11 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
01/06/2009                   TALLADEGA          AL   LAW ENFORCEMENT

            TREE DOWN BLOCKING THE ROAD AT TALLADEGA HIGH SCHOOL.

&&

KSUMRALL
Local storm report, Jan 6, 5:38 PM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

MBAER
Local storm report, Jan 6, 5:47 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     OXFORD                  33.60N 85.83W
01/06/2009  E0.00 MPH        CALHOUN            AL   EMERGENCY MNGR

            NUMEROUS LARGE TREES SNAPPED OFF. DAMAGE AT SHELL
            STATION. DAMAGE AROUND QUINTARD MALL AND AT HIGH
            SCHOOL.SEVERAL EATERIES AND FUEL STATIONS SUSTAINED
            SIGNIFICANT ROOF AND STRUCTURAL DAMAGES.

&&

MBAER
Local storm report, Jan 6, 7:00 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     FLOOD            VERNON                  33.76N 88.11W
01/06/2009                   LAMAR              AL   EMERGENCY MNGR

            38 COUNTY WIDE ROADS AFFECTED BY FLOODING. 10 WASH OUTS.
            UPDATED FROM EARLIER ASSESSMENT.

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 6:56 PM CSTFlash Flood WarningBMXBlount, Etowah, St. Clair3 hr
Jan 6, 7:37 PM CSTRiver Flood WarningBMXGreene, Hale, Jefferson, Marengo, Tuscaloosa38 hr
Jan 6, 7:55 PM CSTFlash Flood WarningBMXCherokee3 hr
Jan 6, 8:06 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega14 hr
Jan 6, 8:06 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby34 hr
Jan 6, 8:13 PM CSTFlash Flood WarningBMXLamar, Marion, Pickens3 hr
Jan 6, 9:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair8 hr
Jan 6, 10:35 PM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Jan 6, 10:48 PM CSTAreal Flood AdvisoryBMXLamar, Marion, Pickens7 hr
Jan 6, 11:38 PM CSTSevere Thunderstorm WarningBMXPike52 min
Jan 7, 12:04 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike56 min
Jan 7, 12:29 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell46 min
Jan 7, 12:38 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Jan 7, 4:12 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more14 hr
Jan 7, 6:10 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry31 hr
Jan 7, 11:15 AM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, St. Clair, Shelby, Talladega5 days
Jan 7, 2:20 PM CSTRiver Flood WarningBMXCalhoun, Cherokee, Coosa, Etowah, St. Clair, Shelby and 1 more20 hr

Nearby

River Flood Warnings in Alabama, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.